# SDR DL76G080323

- Difficulty date: March 8, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 29,583 hours, 4,193 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

90 MIN OUT OF MAN, THE CREW GOT A LT ENG IDG DRIVE LIGHT.  AFTER FOLLOWING QRH 50 MIN LATER, THE APU FAILED AND WOULD NOT RESTART.  LGCU SWAPPED WITH APU GCU.  LEFT S/N 1195 AND APU NOW S/N 6111.  IDG REPLACED.  ENGINE RUN CARRIED OUT.  IDG OPS NML.  LEAK OK.  DISCONNECT FUNCTION, OPS NML.
